# SDR UPS01137192

- Difficulty date: October 30, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 2520
- Part serial: J02186
- Condition: Discharged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A AT DEPARTURE, FLT CREW REPORTED THAT THE EMERGENCY ESCAPE SLIDE WARNING LIGHT AND HORN WOULD NOT TEST.  DURING TROUBLESHOOTING FOUND THAT NR 2 SHIP BATTERY DISCHARGED WITH ONLY 1V.  REMOVED AND REPLACED BATTERY.  SYSTEM OPERATION CHECKED NORMAL.
